MathSciNet Relay Station
MathSciNet bibliographic data
MR1472818 (98h:11133) 11R18
Girstmair, Kurt Some linear relations between values of trigonometric functions at $k\pi/n$. Acta Arith. 81 (1997), no. 4, 387–398.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement